# SDR FDEA201105241963

- Difficulty date: May 24, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Bs 1340 S26-27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRAME REPAIR LOCATED AT STA 1340 BETWEEN STR 26R AND STR 27R DOES NOT CONFORM TO CURRENT SRM CONFIGURATIONS.  ACCOMPLISHED EA F5310-147704.  MAJOR REPAIR.
